# SDR VNAA2018112099904

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 37,076 hours, 27,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK IS CORRODED IN VARIOUS LOCATIONS FROM F.S.349 TO F.S.477. C/A:  INSTALLED NEW SEAT TRACK PER CRJ 700 AMM TASK 53-00-49-400-801-A03.
